# SDR 2007UALA04287

- Difficulty date: October 17, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S22-24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 580 MAIN FRAME BETWEEN STR 22L AND 24L HAS 2 DENTS.    10-30-07    MAJOR REPAIR ACCOMPLISHED:  CUTOUT DAMAGE. INSTALLED ANGLE REPAIR.
